Asymptotics of the eigenvalues of the Neumann problem in a domain
Doklady Akademii Nauk, Tome 342 (1995) no. 1, pp. 23-25
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_342_1_a5,
author = {T. A. Mel'nik and S. A. Nazarov},
title = {Asymptotics of the eigenvalues of the {Neumann} problem in a domain},
journal = {Doklady Akademii Nauk},
pages = {23--25},
year = {1995},
volume = {342},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_342_1_a5/}
}
T. A. Mel'nik; S. A. Nazarov. Asymptotics of the eigenvalues of the Neumann problem in a domain. Doklady Akademii Nauk, Tome 342 (1995) no. 1, pp. 23-25. http://geodesic.mathdoc.fr/item/DAN_1995_342_1_a5/